# SDR ASOA2016011414377

- Difficulty date: January 14, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 31,977 hours, 29,540 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO SEAT TRACK CORRODED LBL27 FS 559+78-559+95.  CARGO TIE DOWN TRACK AT LBL27 FS559+78 TO 559+95 DETERMINED OUT OF LIMITS IAW SRM 53-61-49.  R & R CARGO TIE DOWN SEAT TRACK AT FS559+78-559.95.  COMPLIED WITH ECTC GREO 601R-53-00-485. FABRICATED SEAT RAILS IAW GREO 601R-53-00-485 REV A.
